# SDR CALA2013092591431

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 67,247 hours, 24,951 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S 02 MASK INOPERATIVE, CAN HEAR SQUEAL FROM MIC.  SWAPPED FIRST OBSERVER`S OXYGEN BOX WITH CAPTAINS, MIKE WORKS NORMALLY AT CAPTAIN'S POSITION.  FIRST OBSERVER`S O2 MIKE INOPERATIVE, BUT O2 MASK OTHERWISE WORKS FOR O2. STICKER APPLIED IAW MEL 2511S.  PARTS: 649-0375, MR35114 MASK
